# SDR FDEA201202220644

- Difficulty date: February 22, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Damaged
- Location: Bs 700-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN BS 700 - 780 RBL 45 CORRODED, NICKED, SCRATCHED, AND GOUGED.  FOUND OUT OF LIMITS IAW SRM 53-00-52 FIG 101 PG 101. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR
